| Model Number |
5.5X28MM PERIPHERAL SCREW, LOCKING |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 6/6/2024, it was reported by a sales representative via email that an ar-9563-28 univers revers modular glenoid system peripheral locking screw threading was a bit off and would not go all the way down into the 20-degree augment baseplate.A locking guide and a 3.0 drill bit were used.The screw was inserted with a hand driver, and when it got to the locking portion, it would not sit all the way.The case was completed using a new ar-9563-28 univers revers modular glenoid system peripheral locking screw.This was discovered during an rtsa procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.